Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 284, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Nov 1, 2025, 6:00 PM CDT for Gonzales County, Guadalupe County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2025, 6:00 PM CDT (23:00 UTC)
- Expired
- Nov 1, 2025, 6:35 PM CDT
- In force
- 35 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Gonzales County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 36 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 4:23 PM CDT, 1 hour 37 minutes earlier. Its key messages:
- Low rain chances (20-55%) for the Hill Country and along and east of Hwy 281 Saturday as another cold front moves through the region.
- Dry weather with a slow warming trend continues into early next week.
Area forecast discussion, Nov 1, 4:23 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 423 PM CDT Sat Nov 1 2025 ...New UPDATE... .KEY MESSAGES... - Low rain chances (20-55%) for the Hill Country and along and east of Hwy 281 Saturday as another cold front moves through the region. - Dry weather with a slow warming trend continues into early next week. && .UPDATE... Issued at 410 PM CDT Sat Nov 1 2025 The general PoPs across the region were decent in terms of general awareness, but the actual locations of where some the higher precip amounts were to fall have shifted slightly west. The stronger convective cells are feeding on both synoptic and isentropic lift in basically a 30 mile swath in the wake of the cold front as the center of the mid level shortwave tracks SE. This might shift the higher QPF totals (mainly still below 1/4 inch) into a corridor either side of a line from Burnet to Cuero. Updated PoP/WX/QPF. The rest of the forecast is unchanged. && .SHORT TERM... (Today through Sunday) Issued at 1214 AM CDT Sat Nov 1 2025 A shortwave trough diving southward across the Edwards Plateau into South Texas and an attendant cold front are contributing to the development of isolated to scattered showers and storms over the eastern half of the CWA this afternoon. Activity in the morning around the Austin area was mostly light and elevated, aided by strong divergence aloft and an elevated moist layer beneath steep mid-level lapse rates. However, with some added destabilization brought upon by daytime heating ahead of the approaching front, a shift to more surface-based showers and isolated storms is expected mainly over the Coastal Plains later in the afternoon and early evening before stable air spreads from the north and shuts off rain chances tonight. Overall rain totals should remain on the lighter side, from a trace to about 1/4 inch. The cooler continental airmass ushered in by Saturday's weak cold front will stick around South-Central Texas for about one more day. A light north wind will make for a crisp and dry night tonight. Morning lows range from the low 40s in the Hill Country to around 45 to 50 for the remainder of South-Central Texas. That deep-layer dry air will pave the way for a mostly cloudless and seasonably warm Sunday afternoon with highs in the 70s. The primary axis of surface high pressure slides a little more to the east Sunday, so the coolest spots Sunday night into Monday morning may extend over the Coastal Plains with lows in the low to mid 40s. && .LONG TERM... (Monday through next Saturday) Issued at 1200 PM CDT Sat Nov 1 2025 An upper-level ridge slides east across Texas Monday. Surface high pressure repositions over the southeastern US but keeps a foot in our area. With persistent zonal flow aloft, this pattern is indicative of dry rinse-and-repeat weather for the week ahead. A weak southerly to southeasterly wind at the low levels reestablishes by Monday while the jet stream remains well to our north, leading to a gradual warming trend throughout the week. Widespread highs in the 80s emerge by midweek, and the latest NBM indicates a 50-80 percent chance of highs above 90 over the Rio Grande Plains and Winter Garden by Saturday. Expect lows to also rise slowly to the mid 50s and low 60s by the end of the week. There are some slight ensemble signals that a marginally more wavy jet stream towards the weekend could lead to a brief changeup in airmass for our area, but otherwise expect ample sunshine and warm weather for the next week. && .AVIATION... (18Z TAFS) Issued at 1200 PM CDT Sat Nov 1 2025 An upper level disturbance has been producing elevated SHRA activity along and north of a AQO-AUS-3T5 line through the morning hours. This forcing will also expand southeast through the afternoon and evening, and along with a cold front could provide for some deeper convection producing isolated TSRA activity into the Coastal Plains, east and southeast of SAT, late afternoon and evening. Activity should move east of the region after 03Z. Mainly VFR conditions with higher bases to this SHRA activity. However, stratus did develop early this morning through portions of the Hill Country and into the SAT area, which is producing MVFR ceilings. Ceilings are forecast to become VFR across this region in the afternoon. && .FIRE WEATHER... Issued at 1200 PM CDT Sat Nov 1 2025 A Rangeland Fire Danger statement remains in effect for Kinney, Maverick, and Val Verde counties until 6 PM CDT today. North- northwesterly winds are picking up along the Rio Grande with Del Rio recently reporting sustained winds of 20 mph as a front pushes through. Post-frontal winds are expected to spread south along the Rio Grande, reaching 10 to 20 mph with gusts up to 30 mph. Coupled with relative humidity values near 20 percent and dry fuels, this is expected to produce near-critical fire weather conditions. Good moisture recovery and weaker winds in the evening are expected. A Rangeland Fire Danger Statement remains in effect for Kinney, Maverick, and Val Verde counties until 6 PM CDT today. Elevated to near-critical fire weather conditions along the Rio Grande are expected this afternoon as a front passes through the area before winds subside and moisture recovers after sunset. A gradual warming trend is anticipated for much of the upcoming week as high pressure in the mid and upper levels begins to build in from the west. Southerly flow returns Monday and remains in place for the rest of the week with speeds generally below 10 mph. Persistent dry and sunny weather is forecast each day with no rain chances. Afternoon minimum relative humidity values will tend to reach 25 to 40 percent during the week with the driest spots in the Rio Grande Plains and low-lying areas in the Hill Country. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 48 73 49 78 / 10 0 0 0 Austin Bergstrom Intl Airport 46 73 45 78 / 20 0 0 0 New Braunfels Muni Airport 48 74 46 77 / 20 0 0 0 Burnet Muni Airport 45 71 47 76 / 0 0 0 0 Del Rio Intl Airport 52 77 50 81 / 0 0 0 0 Georgetown Muni Airport 45 71 46 77 / 10 0 0 0 Hondo Muni Airport 48 75 46 78 / 30 0 0 0 San Marcos Muni Airport 47 74 45 79 / 20 0 0 0 La Grange - Fayette Regional 47 72 44 77 / 30 0 0 0 San Antonio Intl Airport 50 74 49 77 / 20 0 0 0 Stinson Muni Airport 52 75 49 78 / 20 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...18 LONG TERM....Tran AVIATION...76
In the hours before
Special weather statement, Nov 1, 5:02 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
502 PM CDT Sat Nov 1 2025
TXZ207-012245-
Guadalupe TX-
502 PM CDT Sat Nov 1 2025
...A strong thunderstorm will impact portions of southeastern
Guadalupe County through 545 PM CDT...
At 502 PM CDT, Doppler radar was tracking a strong thunderstorm near
McQueeney, or near New Braunfels, moving southeast at 20 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
New Braunfels, Seguin, McQueeney, Santa Clara, Geronimo, Nolte, and
Zipp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2938 9784 2938 9798 2963 9816 2969 9807
2954 9772
TIME...MOT...LOC 2202Z 311DEG 19KT 2965 9807
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
62Local storm report, Nov 1, 5:05 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
505 PM CDT Sat Nov 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM Hail 3 SE New Braunfels 29.66N 98.10W
11/01/2025 M0.50 Inch Guadalupe TX Public
Report from mPING.
&&
MBSpecial weather statement, Nov 1, 5:20 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
520 PM CDT Sat Nov 1 2025
TXZ205>207-012300-
Guadalupe TX-Comal TX-Bexar TX-
520 PM CDT Sat Nov 1 2025
...A strong thunderstorm will impact portions of southwestern
Guadalupe, northeastern Bexar and south central Comal Counties
through 600 PM CDT...
At 520 PM CDT, Doppler radar was tracking a strong thunderstorm near
Garden Ridge, or near Selma, moving southeast at 20 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Cibolo, Converse, Universal
City, Live Oak, Selma, Randolph AFB, Bulverde, Garden Ridge, St.
Hedwig, Marion, Santa Clara, New Berlin, Zuehl, Timberwood Park,
Bracken, Friendly Corner, and Adkins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2966 9847 2977 9836 2951 9798 2944 9813
2944 9814 2934 9822
TIME...MOT...LOC 2220Z 318DEG 19KT 2967 9835
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
62Local storm report, Nov 1, 5:36 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
536 PM CDT Sat Nov 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM Hail 2 NNE Seguin 29.60N 97.95W
11/01/2025 E0.50 Inch Guadalupe TX Public
Accumulating mounds of around 6 inches or
deeper of small hail in Seguin area.
&&
MBLocal storm report, Nov 1, 5:41 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
541 PM CDT Sat Nov 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM Hail 2 NE Selma 29.60N 98.28W
11/01/2025 E0.50 Inch Guadalupe TX Public
Report from mPING.
&&
MBSpecial weather statement, Nov 1, 5:55 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
555 PM CDT Sat Nov 1 2025
TXZ205-207-221-012345-
Guadalupe TX-Bexar TX-Wilson TX-
555 PM CDT Sat Nov 1 2025
...A strong thunderstorm will impact portions of southwestern
Guadalupe, northeastern Wilson and east central Bexar Counties
through 645 PM CDT...
At 555 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cibolo, moving southeast at 25 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Schertz, Cibolo, Stockdale, Randolph AFB, St. Hedwig, La Vernia,
Marion, Santa Clara, New Berlin, Zuehl, Sutherland Springs, and
Friendly Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2952 9828 2960 9819 2939 9783 2935 9786
2932 9782 2919 9804
TIME...MOT...LOC 2255Z 315DEG 21KT 2952 9820
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
62The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 5:02 PM CDT | Special Weather Statement | EWX | Guadalupe | 43 min |
| Nov 1, 5:20 PM CDT | Special Weather Statement | EWX | Guadalupe | 40 min |
| Nov 1, 5:23 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe, Wilson | 52 min |
| Nov 1, 5:55 PM CDT | Special Weather Statement | EWX | Guadalupe | 50 min |
| Nov 1, 6:32 PM CDT | Special Weather Statement | EWX | DeWitt | 43 min |
| Nov 1, 6:34 PM CDT | Special Weather Statement | EWX | Karnes, Wilson | 56 min |
| Nov 1, 6:59 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.